# SDR DALA2024090308646

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION FIXED BUSHING O/B SIDE CENTER HINGE REAR SPAR ON SPOILER 5 RH WING. CORRECTIVE ACTION: REPLACED FIXED BUSHING (1 EA) OF O/B SIDE ON CENTER HINGE REAR SPAR ON SPOILER 5 RH WING AS PER A319 SRM 51-72-12-911-002. (0535595)
